Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topological conjugacy of affine transformations of compact abelian groups


Author: Peter Walters
Journal: Trans. Amer. Math. Soc. 140 (1969), 95-107
MSC: Primary 28.70; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0240282-X
MathSciNet review: 0240282
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Abramov, Metric automorphisms with quasi-discrete spectrum, Izv. Akad. Nauk SSSR 26 (1962). 513-530 = Amer. Math. Soc. Transl. (2) 39 (1964), 37-56. MR 0143040 (26:606)
  • [2] D. Z. Arov, On topological conjugacy of automorphisms and translations of compact abelian groups, Uspehi Mat. Nauk 18 (1963), no. 5 (113), 133-138. MR 0155925 (27:5858)
  • [3] F. J. Hahn, On affine transformations of compact abelian groups, Amer. J. Math. 85 (1963), 428-446. MR 0155956 (27:5889)
  • [4] F. J. Hahn and W. Parry, Minimal dynamical systems with quasi-discrete spectrum, J. London Math. Soc. 40 (1965), 309-323. MR 0175107 (30:5292)
  • [5] P. R. Halmos, Lectures on ergodic theory, Chelsea, New York, 1956. MR 0097489 (20:3958)
  • [6] A. H. M. Hoare and W. Parry, Semi-groups of affine transformations, Quart. J. Math. Oxford Ser. 17 (1966), 106-111. MR 0204614 (34:4453)
  • [7] -, Affine transformations with quasi-discrete spectrum, J. London Math. Soc. 41 (1966), 88-96. MR 0186750 (32:4207)
  • [8] K. Hoffman and R. Kunze, Linear algebra, Prentice-Hall, Englewood Cliffs, N. J., 1961. MR 0125849 (23:A3146)
  • [9] E. R. VanKampen, On almost periodic functions of constant absolute value, J. London Math. Soc. 12 (1937), 3-6.
  • [10] P. Walters, Topological conjugacy of affine transformations of tori, Trans. Amer. Math. Soc. 131 (1968), 40-50. MR 0224737 (37:336)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70, 22.00

Retrieve articles in all journals with MSC: 28.70, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240282-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society